MathSciNet Relay Station
MathSciNet bibliographic data
MR832716 41A10
Gonska, H.; Hinnemann, E. Punktweise Abschätzungen zur Approximation durch algebraische Polynome. (German) [Pointwise estimates for approximation by algebraic polynomials] Acta Math. Hungar. 46 (1985), no. 3-4, 243–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement